# SDR DL757030206

- Difficulty date: March 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 46,093 hours, 23,100 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330033
- Part serial: R10160
- Condition: Unserviceable
- Location: L-1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED AT GATE A 24.  FLIGHT ATTENDANT FAILED TO DISARM L-1 ENTRANCE DOOR.  DOOR ASSIST BOTTLE FIRED.  SLIDE DID NOT DEPLOY.  REPLACED ASSIST BOTTLE, DOOR OPERATION NORMAL.
